# SDR 96ZZZX2861

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5124
- Make and model: Saab 2000SAAB
- Aircraft serial: 200027
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: AIR843683
- Condition: Bearing Defect
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR WAS SELECTED DOWN, THE CREW DID NOT HAVE A GREEN INDICATION ON THE LEFT GEAR.  CYCLED GEAR, NO HELP, THEN PERFORMED AN EMERGENCY EXTENSION.  THE AIRCRAFT LANDED SAFELY AND WAS TOWED TO THE HANGAR.  THE LOWER DRAG BRACE BEARING HAD SHIFTED IN THE CASTING.  REF:  OPERATOR CONTROL NR 96-001.
